RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1968, Volume 8, Number 4, Pages 842–852 (Mi zvmmf7267)  

This article is cited in 4 scientific papers (total in 6 papers)

Singularities of the solution of the transport equation

V. S. Vladimirov

Moscow

Full text: PDF file (789 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1968, 8:4, 189–202

Bibliographic databases:

Document Type: Article
UDC: 5.17.9:533.9
Received: 01.06.1967

Citation: V. S. Vladimirov, “Singularities of the solution of the transport equation”, Zh. Vychisl. Mat. Mat. Fiz., 8:4 (1968), 842–852; U.S.S.R. Comput. Math. Math. Phys., 8:4 (1968), 189–202

Citation in format AMSBIB
\Bibitem{Vla68}
\by V.~S.~Vladimirov
\paper Singularities of the solution of the transport equation
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1968
\vol 8
\issue 4
\pages 842--852
\mathnet{http://mi.mathnet.ru/zvmmf7267}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0231604}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1968
\vol 8
\issue 4
\pages 189--202
\crossref{https://doi.org/10.1016/0041-5553(68)90158-4}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf7267
  • http://mi.mathnet.ru/eng/zvmmf/v8/i4/p842

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. N. Bogolyubov, A. A. Logunov, G. I. Marchuk, “Vasilii Sergeevich Vladimirov (on his sixtieth birthday)”, Russian Math. Surveys, 38:1 (1983), 231–243  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. V. I. Gryn', “Determination of the absorption coefficient in the spherically symmetric case”, U.S.S.R. Comput. Math. Math. Phys., 30:5 (1990), 42–54  mathnet  crossref  mathscinet  zmath
    3. V. I. Gryn', “Inverse problems of the theory of stationary radiation transfer in two-dimensional plane geometry”, Comput. Math. Math. Phys., 32:5 (1992), 659–671  mathnet  mathscinet  zmath  isi
    4. V. I. Gryn', L. V. Nitishinskaya, “The solution of Abel's integral equation by a modified broken line of minimum length method”, Comput. Math. Math. Phys., 34:8-9 (1994), 1057–1071  mathnet  mathscinet  zmath
    5. M. K. Kerimov, “Vasiliĭ Sergeevich Vladimirov (on the occasion of his eightieth birthday)”, Comput. Math. Math. Phys., 43:11 (2003), 1541–1549  mathnet  mathscinet
    6. N. P. Volkov, “Solvability of certain inverse problems for the nonstationary kinetic transport equation”, Comput. Math. Math. Phys., 56:9 (2016), 1598–1603  mathnet  crossref  crossref  isi  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:122
    Full text:73
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019